The blinded guardian (dragontattooist) wrote in vaginapagina,
The blinded guardian
dragontattooist
vaginapagina

  • Mood:

Slight worries

Hello everyone, this is my first time posting and Im looking forward to being part of this community! I come with a question about pills and bleeding, which I would love some reassurance about. I shall cut it - nothing really gross but I feel better that way =3


Ok, so I have been on the pill for about 10 years now, microgynon (I think thats how its spelled) Im not sure if its the same name in the US - Im in the UK. Basically, you take it for 3 weeks then have a week off.
Last time and this time (now) I was on a pill free week, I've been having the smallest amount of blood and pretty bad cramps. Now, normally (and for just about my whole 10 years taking the pill) I start bleeding on thursday which I can almost guess to the hour with not so much pain. Its Tuesday today and my pain is kinda bad, I feel very much like I am on and there is the smallest amount of blood. Also, I have slightly brown discharge, just because of the blood I assume.
I know I am probably being over worried but in 10 years, this has only happened twice, both in the last 2 cycles. I wasnt sure if I should mention it to the Dr or not. Could this be because of anything? I have been with my boyfriend 10 years, we have no STI's and we havent been with anyone else for the whole time we have been together. I am under extreme stress recently, very serious stuff so I thought maybe it could be to do with that?
Anyway, sorry if Im just being weird and thanks for reading. Any advice would be very much appreciated.
Subscribe

Recent Posts from This Community

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments